Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 95, NWS Des Moines, IA

July 17, 2016Butler County, Franklin County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 17, 2016, 10:05 AM CDT for Butler County, Franklin County, Iowa. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2016, 10:05 AM CDT (15:05 UTC)
Expired
Jul 17, 2016, 10:45 AM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Butler County, IA, Franklin County, IA

The radar

The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 10:12 AM CDTHAIL 1Hampton, IA.
Jul 17, 10:13 AM CDTHAIL 1Dumont, IA.
Jul 17, 10:13 AM CDTHAIL 1Hampton, IA&&
Jul 17, 10:33 AM CDTHAIL 1Dumont, IAPUBLIC REPORTED QUARTER SIZE HAIL ON THE NE SIDE OF DUMONT.
Jul 17, 10:35 AM CDTHAIL 1.252 E Dumont, IASHERIFF REPORTED FEW HALF DOLLAR HAILSTONES ON HIGHWAY 3.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
865 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS53 KDMX 171505
SVRDMX
IAC023-069-171545-
/O.NEW.KDMX.SV.W.0095.160717T1505Z-160717T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1005 AM CDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
  CENTRAL FRANKLIN COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 1045 AM CDT

* AT 1004 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMPTON...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAMPTON...ALLISON...DUMONT...LATIMER...COULTER...GENEVA...
  BRISTOW...BRADFORD...HANSELL...AREDALE...HAMPTON MUNICIPAL
  AIRPORT...BEEDS LAKE STATE PARK AND ALLISON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4261 9276 4264 9338 4278 9341 4289 9280
TIME...MOT...LOC 1504Z 265DEG 31KT 4272 9324 

HAIL...1.25IN
WIND...60MPH
 
$$

DONAVON
3 follow-up statements
792 
WWUS53 KDMX 171514
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1014 AM CDT SUN JUL 17 2016

IAC023-069-171545-
/O.CON.KDMX.SV.W.0095.000000T0000Z-160717T1545Z/
BUTLER IA-FRANKLIN IA-
1014 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR WESTERN BUTLER AND EAST CENTRAL FRANKLIN COUNTIES...

AT 1013 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMPTON...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZED HAIL IN
         HAMPTON AT 1012 AM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAMPTON...ALLISON...DUMONT...GENEVA...BRISTOW...HANSELL...AREDALE...
HAMPTON MUNICIPAL AIRPORT...BEEDS LAKE STATE PARK AND ALLISON
MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4261 9276 4265 9329 4278 9329 4289 9280
TIME...MOT...LOC 1513Z 265DEG 31KT 4273 9313 

HAIL...1.25IN
WIND...60MPH
 
$$

DONAVON
649 
WWUS53 KDMX 171527
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1027 AM CDT SUN JUL 17 2016

IAC023-069-171545-
/O.CON.KDMX.SV.W.0095.000000T0000Z-160717T1545Z/
BUTLER IA-FRANKLIN IA-
1027 AM CDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR WESTERN BUTLER AND EAST CENTRAL FRANKLIN COUNTIES...

AT 1027 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
ALLISON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALLISON...DUMONT...GENEVA...BRISTOW...HANSELL...AREDALE AND ALLISON
MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4261 9276 4265 9315 4281 9316 4289 9280
TIME...MOT...LOC 1527Z 265DEG 31KT 4274 9297 

HAIL...1.00IN
WIND...60MPH
 
$$

DONAVON
502 
WWUS53 KDMX 171539
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1039 AM CDT SUN JUL 17 2016

IAC023-069-171549-
/O.EXP.KDMX.SV.W.0095.000000T0000Z-160717T1545Z/
BUTLER IA-FRANKLIN IA-
1039 AM CDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BUTLER AND EAST
CENTRAL FRANKLIN COUNTIES WILL EXPIRE AT 1045 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4261 9276 4265 9315 4281 9316 4289 9280
TIME...MOT...LOC 1539Z 265DEG 31KT 4275 9283 

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:59 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 17, 6:59 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
659 AM CDT Sun Jul 17 2016

...Updated Aviation Discussion...

.SHORT TERM.../Today through Monday/
Issued at 437 AM CDT Sun Jul 17 2016

Boundary looks to stall across southern Iowa into northern
Missouri with another shortwave to quickly move across the state
this evening. The southern and eastern sections of the forecast
area will be the focus for severe weather potential this afternoon
into the evening. With the current line of storms likely to clear
the forecast area by around 12-14z this morning, this should allow
enough time for the atmosphere to destabilize somewhat by this
afternoon. However, still concerned about leftover convective
cloud cover to linger for better part of the day and inhibit the
significant instability. Certainly conditional on how widespread
severe storms become late this afternoon into the evening,
especially with the timing of the shortwave coming across between
21z and 03z Monday. Decent shear available over southern and
eastern portions of Iowa, with the 0-6km bulk shear ranging from
30- 45 knots and 0-1km bulk shear ranging from 20-25 knots. BUFR
soundings depict LCL heights around 1500 feet this afternoon with
some veering through the profiles from Des Moines to Waterloo
southeast towards Ottumwa. Cannot rule out the potential for
damaging wind threat and for a brief stint of large hail before
the storms congeal into a line by the early evening.

.LONG TERM.../Monday Night through Saturday/ Issued at 437 AM CDT
Sun Jul 17 2016

Monday night into Tuesday...large upper level ridge remains in place
over south-central CONUS with a strong shortwave trough embedded in
the 500mb flow to move across the state between 06z to 18z Tuesday.
Main focus again looks to be heavy rain over the northern half of
the state. Strong theta-E advection an deep moisture convergence
oriented from northwest to southeast Iowa between 06z-12z Tuesday.
Warm layer cloud depths in the 14,000-14,500 feet range with PWATs
ranging from 1.5 to 2.25 inches.

Wednesday through Saturday...hot and humid weather continues to be
well advertised during this period with Thursday likely to be the
hottest day this week. 850mb temperatures warm still warming to +28C
to +30C by Thursday afternoon with good mixing, moist surface dew
points, and plenty of sunshine. Heat index values well into the
100s and possibly near 110 for the Des Moines Metro.

&&

.AVIATION.../For the 12Z TAFS through 12Z Monday morning/
Issued at 658 AM CDT Sun Jul 17 2016

VFR conditions are expected for much of the TAF period with
intermittent MVFR to IFR if a site is impacted by thunderstorms
later today into tonight. Low confidence in timing and thus
mentioning any MVFR/IFR conditions late this afternoon into
tonight.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...Podrazik
LONG TERM...Podrazik
AVIATION...Podrazik
Hazardous weather outlook, Jul 17, 5:26 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
526 AM CDT SUN JUL 17 2016

IAZ004>007-015>017-023>028-035>039-181030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
526 AM CDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THIS MORNING. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
MORE INFORMATION.

A SLIGHT RISK FOR SEVERE STORMS IS FORECAST TODAY INTO THIS
EVENING FOR PORTIONS OF THE AREA. DAMAGING WINDS AND LARGE HAIL
ALONG WITH HEAVY RAIN ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED LATE MONDAY NIGHT INTO TUESDAY. A
MARGINAL RISK OF SEVERE STORMS IS FORECAST WHERE LARGE HAIL AND
DAMAGING WINDS LOOK TO BE THE MAIN THREAT. HEAVY RAIN IS ALSO
ANTICIPATED WITH THESE STORMS. HOT AND HUMID WEATHER WILL IMPACT
THE STATE FROM WEDNESDAY THROUGH FRIDAY WITH THE HOTTEST DAY
LIKELY TO BE ON THURSDAY. HEAT INDEX VALUES OVER 100 DEGREES ARE
EXPECTED LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED TODAY AND AGAIN LATE MONDAY NIGHT
INTO TUESDAY.

IAZ033-034-044>050-057>062-070>075-081>086-092>097-181030-
SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
526 AM CDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS ARE LIKELY
THROUGH THE MORNING HOURS. A SLIGHT RISK OF SEVERE STORMS IS
FORECAST FOR LATER TODAY INTO TONIGHT FOR DAMAGING WINDS AND LARGE
HAIL THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED LATE MONDAY NIGHT INTO TUESDAY. A
MARGINAL RISK OF SEVERE STORMS IS FORECAST WHERE LARGE HAIL AND
DAMAGING WINDS LOOK TO BE THE MAIN THREAT. HEAVY RAIN IS ALSO
ANTICIPATED WITH THESE STORMS. HOT AND HUMID WEATHER WILL IMPACT
THE STATE FROM WEDNESDAY THROUGH FRIDAY WITH THE HOTTEST DAY
LIKELY TO BE ON THURSDAY. HEAT INDEX VALUES OVER 100 DEGREES ARE
EXPECTED LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAYBE NEEDED TODAY AND AGAIN LATE MONDAY NIGHT
INTO TUESDAY.

KLP

In the hours before

Local storm report, Jul 17, 8:57 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 AM CDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     TSTM WND DMG     4 NW RENWICK            42.87N 94.03W
07/17/2016                   HUMBOLDT           IA   EMERGENCY MNGR

            MACHINE SHED DESTROYED.

&&

CC
Local storm report, Jul 17, 9:00 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
900 AM CDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     TSTM WND DMG     2 E THOR                42.69N 94.01W
07/17/2016                   HUMBOLDT           IA   EMERGENCY MNGR

            4 MACHINE SHEDS DAMAGE/DESTROYED. TIME
            ESTIMATED FROM RADAR. .

&&

CC
Special weather statement, Jul 17, 9:01 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
901 AM CDT SUN JUL 17 2016

IAZ082-083-093-094-171500-
DECATUR IA-UNION IA-RINGGOLD IA-CLARKE IA-
901 AM CDT SUN JUL 17 2016

...AREA OF STORMS MAY PRODUCE DIME SIZE HAIL...

AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF SUN VALLEY LAKE...OR 11 MILES SOUTHEAST OF
CRESTON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTON...SUN VALLEY LAKE...AFTON...MURRAY...LORIMOR...GRAND RIVER...
TINGLEY...ARISPE...SHANNON CITY...THAYER...ELLSTON...BEACONSFIELD AND
MURRAY ROADSIDE REST AREA.

LAT...LON 4081 9432 4114 9436 4114 9387 4079 9386
TIME...MOT...LOC 1401Z 263DEG 17KT 4093 9423

KOTENBERG
Local storm report, Jul 17, 9:07 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
907 AM CDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND DMG     JEWELL                  42.32N 93.64W
07/17/2016                   HAMILTON           IA   PUBLIC

            TREES AND LARGE BRANCHES DOWN AT JEWELL GOLF
            AND COUNTRY CLUB. REPORT VIA SOCIAL MEDIA. .

&&

CC
Local storm report, Jul 17, 9:11 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
911 AM CDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     TSTM WND DMG     GRUNDY CENTER           42.36N 92.77W
07/17/2016                   GRUNDY             IA   PUBLIC

            TREES AND LARGE BRANCHES DOWNED IN TOWN.
            TIME ESTIMATED VIA RADAR. REPORT RECEIVED
            FROM SOCIAL MEDIA.

&&

CC
Local storm report, Jul 17, 9:44 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
944 AM CDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HEAVY RAIN       3 SW MURRAY             41.01N 93.99W
07/17/2016  M1.40 INCH       CLARKE             IA   PUBLIC

            1.4 INCHES FELL IN 50 MINUTES.

&&

FAB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:43 PM CDTFlash Flood WatchDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Emmet, Franklin and 12 more9 hr
Jul 17, 1:17 AM CDTSpecial Weather StatementDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more58 min
Jul 17, 1:27 AM CDTFlash Flood WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more6 hr
Jul 17, 1:37 AM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth38 min
Jul 17, 2:21 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas30 min
Jul 17, 2:43 AM CDTSevere Thunderstorm WarningDMXCalhoun, Hamilton, Hancock, Humboldt, Kossuth, Pocahontas and 2 more62 min
Jul 17, 3:06 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster39 min
Jul 17, 3:20 AM CDTSevere Thunderstorm WarningDMXBoone, Franklin, Greene, Hamilton, Hardin, Story and 2 more55 min
Jul 17, 4:00 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama45 min
Jul 17, 4:37 AM CDTSpecial Weather StatementDMXDallas, Jasper, Polk, Poweshiek53 min
Jul 17, 7:49 AM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union56 min
Jul 17, 8:49 AM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie41 min
Jul 17, 9:01 AM CDTSpecial Weather StatementDMXUnion59 min
Jul 17, 9:29 AM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold46 min
Jul 17, 10:42 AM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright31 min
Jul 17, 11:04 AM CDTRiver Flood WarningDMXCerro Gordo, Floyd, Worth57 hr
Jul 17, 11:04 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Wright31 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.